Search Results

There are 34034 results for: content related to: Indestructible strong compactness and level by level inequivalence

  1. You have free access to this content
    Towards a Ryll-Nardzewski-type theorem for weakly oligomorphic structures

    Mathematical Logic Quarterly

    Volume 62, Issue 1-2, February 2016, Pages: 25–34, Christian Pech and Maja Pech

    Version of Record online : 12 FEB 2016, DOI: 10.1002/malq.201400067

  2. The Boolean prime ideal theorem and products of cofinite topologies

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 382–392, Kyriakos Keremedis

    Version of Record online : 14 NOV 2013, DOI: 10.1002/malq.201100077

  3. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  4. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  5. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  6. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  7. Iteration on notation and unary functions

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 415–434, Stefano Mazzanti

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200055

  8. On Martin's Axiom and Forms of Choice

    Mathematical Logic Quarterly

    Volume 62, Issue 3, May 2016, Pages: 190–203, Eleftherios Tachtsis

    Version of Record online : 13 APR 2016, DOI: 10.1002/malq.201400115

  9. On the set-theoretic strength of the existence of disjoint cofinal sets in posets without maximal elements

    Mathematical Logic Quarterly

    Volume 62, Issue 3, May 2016, Pages: 155–176, Paul Howard, Denis I. Saveliev and Eleftherios Tachtsis

    Version of Record online : 27 MAY 2016, DOI: 10.1002/malq.201400089

  10. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  11. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Version of Record online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  12. When series of computable functions with varying domains are computable

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 471–493, Iraj Kalantari and Larry Welch

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200053

  13. The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 258–267, Eric J. Hall, Kyriakos Keremedis and Eleftherios Tachtsis

    Version of Record online : 5 AUG 2013, DOI: 10.1002/malq.201100092

  14. Playing in the first Baire class

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 118–132, Raphaël Carroy

    Version of Record online : 5 FEB 2014, DOI: 10.1002/malq.201200064

  15. On notions of representability for cylindric-polyadic algebras, and a solution to the finitizability problem for quantifier logics with equality

    Mathematical Logic Quarterly

    Volume 61, Issue 6, November 2015, Pages: 418–477, Tarek Sayed Ahmed

    Version of Record online : 5 NOV 2015, DOI: 10.1002/malq.201300064

  16. What is the theory ZFC without power set?

    Mathematical Logic Quarterly

    Volume 62, Issue 4-5, August 2016, Pages: 391–406, Victoria Gitman, Joel David Hamkins and Thomas A. Johnstone

    Version of Record online : 25 JUL 2016, DOI: 10.1002/malq.201500019

  17. Algorithmic randomness over general spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 184–204, Kenshi Miyabe

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201200051

  18. The arithmetic of cuts in models of arithmetic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 332–351, Richard Kaye

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201200062

  19. Maximal cofinitary groups revisited

    Mathematical Logic Quarterly

    Volume 61, Issue 4-5, August 2015, Pages: 367–379, Vera Fischer

    Version of Record online : 19 AUG 2015, DOI: 10.1002/malq.201400070

  20. Models of PA: when two elements are necessarily order automorphic

    Mathematical Logic Quarterly

    Volume 61, Issue 6, November 2015, Pages: 399–417, Saharon Shelah

    Version of Record online : 25 NOV 2015, DOI: 10.1002/malq.200920124